# SDR MDGALJ13566182022

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N8287E
- Make and model: Beech C90A
- Aircraft serial: LJ1356
- Aircraft time: 8,317 hours, 9,146 cycles
- System (JASC): 2430 · DC Generating System
- Part: Starter
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CASCADING ELECTRICAL FAILURES ON AIRCRAFT AND DIVERTED AND HAD EMERGENCY DECLARED FOR THEM. NO DISCREPANCIES WERE FOUND WITH AIRCRAFT. SUSPECT STARTER SWITCH WAS LEFT ON CAUSING RIGHT GEN TO NOT WORK AND THAT THE CREW SECURED THE LEFT GEN DUE TO HIGH LOAD AND MISINTERPRETATION OF CHECKLIST. MAINTENANCE INSPECTED GEN AND CURRENT LIMITERS WITH NO FAULTS FOUND.
